# SDR EVCA2022072100001

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N196AE
- Make and model: Bell 407
- Aircraft serial: 54858
- Aircraft time: 1,833 hours, 4,211 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Mast
- Part number: 407040011111
- Part serial: BH754266
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,833 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND INSIDE MAST ON 12 MONTH INSPECTION
